... common? Am getting skin blisters that definitely flare up for 4 days after shot, then calm down just in time for next shot. Have others had this side effect?
Do you have allergies that you know of? You could be allergic to just a additive in the med. I think it can happen sometimes. I have a lot of allergies, so have to really read the ingredients of everything I take, & I take daily shots of another drug. I get red round burning type of side effects, but little blisters that leave, & come right back after the next shot is definately related to the shot. It's a matter of finding out what causing it. You could call the manufacturer too, but definately contact your doctor about this problem...
Hi jackie this is ne side effect I have not had I did have it when I was in the hosp from the steriods inside my mouth and on chest and arms so I am wondering if it is conteracting with another med or if like previoslt said if yu are allergic to an ingredient. Aer you on any steroids as well cause like my dr said you could be experiensing steroid nervona an overload of sterids in your system. Call the avonex company the number for avonex the biogen idec patient service is 1800-456-2255 and please call any pain dr and neurolgogist you have sme have the answer when thers don't. My neuro told me about the ms attack when avonex couldn't my pain dr abut the nerve blocks and steroids when I had blisters in my mouth so keep calling till you find out.
Off the subject have you registered for the ms foundation its seperate from the ms society they can help you with things like yoga and water exercise as well as equipment to make your life easier ac,bathroom supplies like shower chairs,safty bars chair lifts things like that if your not signed up please do they have good support groups in area as well. Look up on search engine they really do help. Jaime
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Mar 2011 • 2 answers
Posted 10 Sep 2011 • 5 answers
Posted 25 May 2012 • 2 answers
Posted 11 Jul 2014 • 1 answer
Posted 20 Sep 2016 • 0 answers